MAUDE Adverse Event Report: Limacorporate S.p.A. SMR Shoulder system; Long Helix Drill Dia 3.5 mm, L. 79 mm

Limacorporate S.p.A. SMR Shoulder system; Long Helix Drill Dia 3.5 mm, L. 79 mm
Model Number 9084.20.086
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Intra-operative breakage of the long helix drill d.3,5mm, product code 9084.20.086, lot 21ar0cv occurred on (b)(6) 2026, during shoulder surgery.The metal back glenoid had to be removed and the broken part was recovered.This event occurred in austria.
 
Additional Manufacturer Narrative
No pre-existing anomaly was detected by the check of the production records of lot n.21ar0cv.This is the first and only complaint recorded on this lot number.A final report will be submitted following completion of investigation.

Brand Name
SMR Shoulder system
Common Device Name
Long Helix Drill Dia 3.5 mm, L. 79 mm
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50069637
Report Number3008021110-2026-00298
Device Sequence Number10288040
Product Code HTW
UDI-Device Identifier08033390099684
UDI-Public08033390099684
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9084.20.086
Device Lot Number21AR0CV
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown